# SDR MWEA020541

- Difficulty date: September 11, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,487 hours, 76,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Frame
- Part number: 59122851
- Condition: Tool Damage
- Location: Station 218 Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME RETAINER FOR THE MOST FORWARD RIGHT PLUG WINDOW LOWER FORWARD CORNER HAS TOOL MARKS STATION 218 RIGHT    --  BLENDED TOOL MARKS FABRICATED AND INSTALLED ANGLE.
